MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 2.6 ML, EXT SET, QUADFUSE W/3 CLAVE¿ CLEAR, CHEMOLOCK¿ PORT, 5; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 2.6 ML, EXT SET, QUADFUSE W/3 CLAVE¿ CLEAR, CHEMOLOCK¿ PORT, 5; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4180
Medical Device Problem Codes Fluid/Blood Leak (1250); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 10" (25 cm) appx 2.6 ml, ext set, quadfuse w/3 clave¿ clear, chemolock¿ port, 5 clamps (3 white, 1 blue, 1 red), luer lock where the customer reported that they have had incident reports of quadfuse breaking off from the luer connection.All the breaks happened where the male luer lock inserts into the patient¿s microclave cap.This resulted in blood loss and ivf loss for the patients, chemo spills, and can potentially cause great harm for the patients.The customer stated that there were many incidences of broken equipment but they are unable to give accurate information about which broken extension tubing (bi/tri/quad fuse) had harm; the customer further stated that most did have some harm in blood loss but the volume of blood loss was not able to be obtained.The customer stated that the majority of the blood loss was not substantial enough to require blood transfusion.There may have been some chemo exposure, but none required emergent care or treatment.Should additional information become available, a follow up report will be submitted.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Additional Manufacturer Narrative
The device was not returned fore valuation.Two photos were provided; the photos confirm the complaint of the quadfuse breaking off from the luer connection.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Lot history review was not conducted as no lot information was provided.

Brand Name
10" (25 CM) APPX 2.6 ML, EXT SET, QUADFUSE W/3 CLAVE¿ CLEAR, CHEMOLOCK¿ PORT, 5
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21699474
Report Number9617594-2025-00559
Device Sequence Number18291013
Product Code ONB
UDI-Device Identifier00887709123878
UDI-Public00887709123878
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown